• red spot on my poor bald spot

    Asked by little_fut on Sunday, May 5, 2013

    red spot on my poor bald spot

    Help....the center of my head is extremely hot and it is red. Can someone please tell me what's going on....

    7 Answers from the Community

    7 answers
    • JennyMiller's Avatar

      I have no idea but I just wanted to recommend that you call your Doctor. Never leave anything to guess. Good Luck!

      over 3 years ago
    • DorothyV's Avatar

      Do you have little red bumps or just one red spot? I had little bumps all over my head, folliculitis . Probably caused by my wig. It was very treatable and went away rather quickly. Call your oncologist. They can tell you what it is and how to treat. Don't try to treat it on your own. Hope this helps. Good luck:)

      over 3 years ago
    • DianaL's Avatar

      I don't know either but call your oncologist or their nurse line and see what they say. Good luck and lots of hugs!

      over 3 years ago
    • GregP_WN's Avatar

      I also cannot diagnose your problem, I never had that in my 3 shots with cancer, but I am developing quite the bald spot, and my forehead is getting huge!

      I hope you call your dr. and see what they have for you. Maybe someone here has had that experience. You might type that description into the search bar on the experiences tab and see if you get any results.

      over 3 years ago
    • SandiD's Avatar

      I agree, call your doctor right away. It may be nothing serious, but this is not the time for guessing or taking chances. Good luck!

      over 3 years ago
    • jad's Avatar

      A couple of days after each TC treatment I got redness on my cheeks, maybe my neck. Not flushes, because they stayed permanently at least for a few hours, maybe a day. Possibly this is the same reaction that is manifesting on your scalp. I have absolutely no medical professional experience, but I have a theory that the chemicals can effect the permeability of your blood vessels/capillaries. I believe your scalp has a rich supply of those, which is why head wounds bleed so much. I would avoid applying heat to your scalp - in other words, when you shower or shampoo use tepid, not hot hot water. I don't know about the hair dryer part. Also, I don't know if a bag of frozen peas on your head would be good, or not. Ask your doctor.

      I had a rough experience with palmar-plantar syndrome - and that is caused by the chemicals leaking through blood vessels/capillaries.

      I hope you are not feeling like you are pestering your doctor or oncology team when you call.
      That's exactly what they are there for. I sometimes felt a little guilty calling mine - but I did.
      I also posted on WN for additional confirmation or information. In other words, use ALL the resources you have at hand.

      I hope your nausea has abated, and that you are doing better. When the treatments are over you will feel a whole lot better.

      over 3 years ago
    • leslie48240's Avatar

      I agree with the others...call your dr and tell him/her it is hot. Hot often means infection...and that can be dangerous. Please do check it out...don't wait. They should call you back to answer ? even on a week-end.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.